# SDR SWAA2024011932738

- Difficulty date: December 16, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 694 AND BL 0 AFT POSITION CENTER SECTION 2023-766613<[01] REPLACED NEW ANGLE FLOOR STRUCTURE BS 694 AND BL 0 AFT POSITION CENTER SECTION.I.A.W B737-700 51-40-02 AND DWG: 273A9110 SHEET:6 REV:A SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
